Ekonomika i Matematicheskie Metody

Ekonomika i Matematicheskie Metody

 

(Economics and Mathematical Methods), a scientific journal of the Central Economic Mathematical Institute of the Academy of Sciences of the USSR. Published in Moscow since 1965, the journal is issued six times a year. It deals with problems of the optimal functioning of a socialist economy and with the use of mathematical methods and computer technology for the solution of important problems of planning and administration at the national, sectorial, regional, and plant levels. Results pertaining to the development of the appropriate software are published, along with critiques of bourgeois economic and econometric theories. The journal carries discussions of timely economic problems and provides information on the current literature and on scientific activities. Circulation, more than 6,000 (1978).

References in periodicals archive ?
Korpelevich: An extragradient method for finding saddle points and for other problems, Ekonomika i Matematicheskie Metody, 12(1976), 747-756.